# SDR SWI2025F01583

- Difficulty date: August 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD FRAME HAS MULTIPLE GOUGES. CAMP # 30715427.  (C-CHECK RO 11/22/2025)BLENDED GOUGES AT MAIN AVIONICS DOOR FWD FRAME. INSTALLED NEW RH FWD ANGLE CC670-38665-1. INSTALLED NEW LH FWD ANGLE CC670-38664-1.  INSTALLED STOP FITTING 601R38352-1 & SPINDLE HOUSING 601R38349-1. RESTORED FINISH. APPLIED FILLET SEAL ON NEW LH FWD ANGLES AND FITTINGS. REF: CRJ700 SRM  51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-15-001-001-A01, DWG NO. CC670-38651 REV -E. COMPLIED WITH TASK CARD 51-900-1002-SKY.
